i been using this product for 2 months and i just notice i got hair on my face as i never do waxing can u help me to get rid of this hair on my face naturally so it dosent come back
The facial hair growth associated with the use of minoxidil based products is indicative that the product is being used in excess quantity. Please do a check on the amount of solution applied on the scalp don't allow the product to smear or flow on to the face. Use a normal facial hair removal process low price beauty parlour process will do and make sure u keep the quantity of minoxidil to 1 ml per application twice daily. Hope it helps..cheers
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2013 • 1 answer
Posted 11 Dec 2013 • 1 answer
Posted 17 Aug 2014 • 2 answers
Rogaine - I have extremely thin hair, not balding anywhere and no hair loss, but I'm wondering if I?
Posted 6 Jan 2015 • 1 answer
Posted 2 Dec 2015 • 3 answers